Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Method for the Computer Calculation of Edgeworth Expansions for Smooth Function Models

Paul Kabaila
Journal of Computational and Graphical Statistics
Vol. 2, No. 2 (Jun., 1993), pp. 199-207
DOI: 10.2307/1390699
Stable URL: http://www.jstor.org/stable/1390699
Page Count: 9
  • Download ($14.00)
  • Cite this Item
A Method for the Computer Calculation of Edgeworth Expansions for Smooth Function Models
Preview not available

Abstract

In this article I describe, in detail, a method for the computer calculation of Edgeworth expansions for a smooth function model accurate in the O(n-1) term. For such models, these expansions are an important tool for the analysis of normalizing transformations, the correction of an approximately normally distributed quantity for skewness, and the comparison of bootstrap inference procedures. The method is straightforward and is efficient in a sense described in the article. The implementation of the method in general is clear from its implementation in the Mathematica program (available through StatLib) for the particular case of the studentized mean.

Page Thumbnails

  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206
  • Thumbnail: Page 
207
    207